# SDR GTIA2023101737543

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,508 hours, 4,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL IN ENTIRE CABIN ON DECENT. STRONG SMELL ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED CHRONIC AIR QUALITY TROUBLESHOTTING AND CLEANING IAW T/C# TI 2100-2004-NEO THIS CLEARS DMI# 3278209-1 PLACARD REMOVED MOC NOTIFIED
